# SDR 9601652298

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON STR 27R AT BS 623.  REPAIRED STRINGER (P/N 65-56236), PER EA 22-103428.
